Welcome back!

Unwanted side-effects of Danazol

Hello everyone. Is there anyone else taking the drug Danazol to help boost red blood cell numbers. It seems to be working but I really don’t like the unwanted side-effects of an oily skin, hair thinning and my voice deepening. A friend rang me recently and thought a man had answered my phone, so I know I am not imagining it! Would be interested to hear of others experiences on this drug? Thank you. Warm wishes. Willow

1 Like

Hi @Willow have you told someone in your medical team about your side effects, to see if there is anything that can help you.
They must be quite scary and depressing.
Please let us know how you get on.
Look after yourself.

1 Like

Thank you @Erica for your understanding. Unfortunately my haematologist that was looking after me has just left and the locum I saw wasn’t very interested. However I have an in-person appointment next week where I plan to discuss it again. Warm wishes. Willow

1 Like

Hi @Willow Thanks so much for raising this with our forum member,. Your concerns regarding possible drug side effects are understandable and often talking to others is the best way to alleviate these worries. Ultimately, i think the advice that @Erica has given is really important. It may also be helpful to note down any questions and or the nature of the symptoms you are experiencing in order for you to present these at your upcoming appointment. Your consultant should be able to reassure you on this and also explain if this is a likely side effect of Danazol.

Do let us know how you get on.

Best Wishes, Lauran

1 Like